# SDR SWAA2015062641171

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 64,285 hours, 51,522 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 65C33658
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD GND SPOILER CRACKED AT ACTUATOR CASTING.  R & R CASTING IAW SRM.
